bannednutritionnapsgear

Potential Cardarine Side Effect??

AmericanNuke

Member
Member
So I'm not sure if anyone else has experienced this while using cardarine but I am currently. Everything was purchased from esarms and I am using cardarine and stenabolic only. But I have noticed over the past week that I have had a weak urine stream. Kind of like applying enough pressure to a water hose with your foot to limit how much comes out but it's not fully stopping the flow. I decided to skip one day of taking cardarine and in that 24 hours there was a massive improvement in flow pressure. And when I added it back in, the same thing happened. I drink as close to a gallon of water per day that I can also.

Anyone have thoughts or experienced this themselves?
 

DylanGemelli

Founding Member
Super Moderator
ive never heard of anything like that at any point in time whatsoever... i would HIGHLY doubt that has anything to do with what you have...
 

cbbram

Community Leader
VIP Moderator
Sounds like you're prostate sensitive like me. You can take prostate supports while on cycle and it will help some. Your prostate will return to normal when you come off. Steroids are much much worse so you need to consider this if you ever decide to use them.

I'm even affected by some over the counter medications. You need to research these things if you're prostate sensitive as you get older.
 
Last edited:

cbbram

Community Leader
VIP Moderator
Neither one of these are hormonal so you shouldn't really be having any issues but it won't hurt to take prostate supports if you personally are having an issue. Not everyone is the same.
 

AmericanNuke

Member
Member
I just can't think of any reason why it would do this to me. I've been on cycle for about 5 weeks and it didn't start till week 4 maybe.
 

g00p

Member
Member
I did a full Cardarine cycle from esarms and didn’t experience anything like that.
 
Top